Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.134
Source Normalized Impact per Paper (SNIP) 2015: 0.686
Impact per Publication (IPP) 2015: 0.296

Open Access
Online
ISSN
1898-9934
See all formats and pricing
In This Section
Volume 14, Issue 4 (Jan 2006)

Issues

The Relevance of Measure and Probability, and Definition of Completeness of Probability

Bo Zhang
  • Shinshu University, Nagano, Japan
/ Hiroshi Yamazaki
  • Shinshu University, Nagano, Japan
/ Yatsuka Nakamura
  • Shinshu University, Nagano, Japan
Published Online: 2008-06-13 | DOI: https://doi.org/10.2478/v10037-006-0026-8

The Relevance of Measure and Probability, and Definition of Completeness of Probability

In this article, we first discuss the relation between measure defined using extended real numbers and probability defined using real numbers. Further, we define completeness of probability, and its completion method, and also show that they coincide with those of measure.

  • [1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.

  • [2] Grzegorz Bancerek. Köonig's theorem. Formalized Mathematics, 1(3):589-593, 1990.

  • [3] Józef Białas. Completeness of the σ-additive measure. Measure theory. Formalized Mathematics, 2(5):689-693, 1991.

  • [4] Józef Białas. Infimum and supremum of the set of real numbers. Measure theory. Formalized Mathematics, 2(1):163-171, 1991.

  • [5] Józef Białas. Series of positive real numbers. Measure theory. Formalized Mathematics, 2(1):173-183, 1991.

  • [6] Józef Białas. The σ-additive measure theory. Formalized Mathematics, 2(2):263-270, 1991.

  • [7] Józef Białas. Some properties of the intervals. Formalized Mathematics, 5(1):21-26, 1996.

  • [8] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.

  • [9] Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.

  • [10] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.

  • [11] Czesław Byliński and Piotr Rudnicki. Bounding boxes for compact sets in ε2. Formalized Mathematics, 6(3):427-440, 1997.

  • [12] Jarosław Kotowicz. Convergent sequences and the limit of sequences. Formalized Mathematics, 1(2):273-275, 1990.

  • [13] Andrzej Nędzusiak. Probability. Formalized Mathematics, 1(4):745-749, 1990.

  • [14] Andrzej Nędzusiak. σ-fields and probability. Formalized Mathematics, 1(2):401-407, 1990.

  • [15] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.

  • [16] Konrad Raczkowski and Andrzej Nędzusiak. Series. Formalized Mathematics, 2(4):449-452, 1991.

  • [17] Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.

  • [18] Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.

  • [19] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.

  • [20] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.

  • [21] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.

  • [22] Bo Zhang, Hiroshi Yamazaki, and Yatsuka Nakamura. Inferior limit and superior limit of sequences of real numbers. Formalized Mathematics, 13(3):375-381, 2005.

  • [23] Bo Zhang, Hiroshi Yamazaki, and Yatsuka Nakamura. Set sequences and monotone class. Formalized Mathematics, 13(4):435-441, 2005.

About the article


Published Online: 2008-06-13

Published in Print: 2006-01-01



Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-006-0026-8. Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hiroyuki Okazaki and Yasunari Shidama
Formalized Mathematics, 2010, Volume 18, Number 4
[2]
Hiroyuki Okazaki and Yasunari Shidama
Formalized Mathematics, 2009, Volume 17, Number 2

Comments (0)

Please log in or register to comment.
Log in